Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 19, 2011, 1:14 PM CDT for Labette County, Kansas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2011, 1:14 PM CDT (18:14 UTC)
- Expired
- Mar 19, 2011, 1:57 PM CDT
- In force
- 43 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Labette County, KS
The radar
The Tulsa radar (KINX), 122 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 1:47 PM CDT | HAIL 0.88 | Parsons, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 9:43 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1608 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
650
WUUS53 KICT 191814
SVRICT
KSC099-191915-
/O.NEW.KICT.SV.W.0025.110319T1814Z-110319T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
114 PM CDT SAT MAR 19 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LABETTE COUNTY IN SOUTHEAST KANSAS...
* UNTIL 215 PM CDT
* AT 110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MOUND VALLEY...OR 14 MILES
NORTHEAST OF COFFEYVILLE...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...MOUND VALLEY...ALTAMONT...OSWEGO...DENNIS AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3715 9508 3705 9552 3726 9552 3738 9538
3738 9521 3738 9508
TIME...MOT...LOC 1815Z 233DEG 18KT 3720 9542
WIND...HAIL <50MPH 1.00IN
$$
JAKUB2 follow-up statements
702
WWUS53 KICT 191831
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
131 PM CDT SAT MAR 19 2011
KSC099-191915-
/O.CON.KICT.SV.W.0025.000000T0000Z-110319T1915Z/
LABETTE KS-
131 PM CDT SAT MAR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LABETTE COUNTY UNTIL 215 PM CDT...
AT 128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR MOUND VALLEY...OR 8 MILES SOUTHWEST OF
PARSONS...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
PARSONS...OSWEGO AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3715 9508 3712 9544 3728 9549 3738 9538
3738 9508
TIME...MOT...LOC 1831Z 233DEG 18KT 3725 9534
WIND...HAIL <50MPH 1.00IN
$$
JAKUB133
WWUS53 KICT 191857
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
157 PM CDT SAT MAR 19 2011
KSC099-191907-
/O.CAN.KICT.SV.W.0025.000000T0000Z-110319T1915Z/
LABETTE KS-
157 PM CDT SAT MAR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LABETTE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER PENNY SIZE HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3715 9508 3712 9544 3728 9549 3738 9538
3738 9508
TIME...MOT...LOC 1857Z 233DEG 18KT 3733 9521
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 12:51 PM CDT, 23 minutes earlier.
Area forecast discussion, Mar 19, 12:51 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1251 PM CDT SAT MAR 19 2011 .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION CONCERNS WILL BE STORMS THIS AFTERNOON AND LOW CIGS OVERNIGHT. CURRENTLY HAVE A SMALL BUT STRONG SHORT WAVE TRACKING OVER NORTHERN OK/SOUTHERN KS. STORMS DEVELOPED OUT AHEAD OF THIS FEATURE THIS MORNING AND ARE CONTINUING OVER MUCH OF THE AREA. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH AT LEAST 3-4PM ACROSS THE SOUTHERN HALF OF THE FORECAST AREA WITH SE KS HAVING THE BEST CHANCE TO EXPERIENCE SOME STRONGER STORMS. THIS ACTIVITY WILL PUSH NORTHEAST OVERNIGHT LEAVING SOME LOWER CIGS IN THEIR WAKE. AT THIS TIME HAVE HIGH CONFIDENCE THAT KRSL WILL SEE CIGS DROP TO BELOW IFR LEVELS WITH LOWER CONFIDENCE ELSEWHERE. LEE TROUGHING WILL GET CRANKED UP ON SUN WHICH WILL RESULT IN GUSTY SW WINDS AREA WIDE. LAWSON && .PREV DISCUSSION... /ISSUED 655 AM CDT SAT MAR 19 2011/ AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCT SHRA & ISOLD TSRA DEVELOPED OVER PRIMARILY SE KS EARLY THIS MORNING ALONG DEVELOPING ELEVATED WARM FRONT SITUATED IN A W-E MANNER OVER SC & SE KS. FRONT TO DISSIPATE THIS MORNING...HOWEVER INCREASING WARM MOIST ADVECTION TO INDUCE SHRA/EMBEDDED TSRA TO GREATLY INCREASE IN RESPONSE TO EQUALLY INCREASING (& THEREFORE DEEPENING) ISENTROPIC ASCENT OVER ALL OF KS. AS SUCH CIGS & VSBYS TO DETERIORATE INTO MVFR STATUS 19/18Z-19/20Z WITH FURTHER DETERIORATION TO IFR LATER THIS AFTERNOON. (ESPECIALLY OVER SC KS & MUCH OF CNTRL KS...PRIMARILY KSLN WHERE BETTER ALIGNED WITH GREATEST LWR-DECK MOIST ADVECTION). OUTLOOK FROM 19/21Z ONWARD IS BLEAK AS WARM ADVECTION IN 15,000-2,000FT LAYER INDUCES SHARPENING INVERSION THAT'LL LIKELY KEEP MOST TERMINALS IFR STRATIFIED THROUGH 20/06Z. PREV DISCUSSION... /ISSUED 307 AM CDT SAT MAR 19 2011/ DISCUSSION... MAIN FORECAST CONCERNS: PRECIPITATION CHANCES TODAY AND AGAIN TUESDAY...TEMPERATURES THROUGHOUT...AND FIRE DANGER SUNDAY THROUGH TUESDAY. TODAY-TONIGHT: SHOWERS AND ELEVATED THUNDERSTORMS SHOULD DEVELOP AND SPREAD NORTHEASTWARD ACROSS OUR AREA THIS MORNING INTO THE AFTERNOON...WITH DEEP LAYER ISENTROPIC LIFT AND ELEVATED MOISTURE TRANSPORT. MOST UNSTABLE CAPES OF UP TO 1,000 J/KG...VERY STEEP MID-LEVEL LAPSE RATES...AND UPDRAFT LAYER SPEED SHEAR SUGGEST SOME STRONG STORMS WITH MAINLY SMALL HAIL...AND PERHAPS ISOLATED HAIL TO AROUND QUARTER SIZE. GIVEN THE SOUTHEASTERLY UPSLOPE TRAJECTORIES...CLOUDS AND RAIN...OUR DIURNAL TEMPERATURE RANGE SHOULD BE LESS THAN NORMAL. THERE WILL BE A CONTINUED BUT LESSER CHANCE OF SHOWERS/T-STORMS THIS EVENING NORTH OF THE DIFFUSE RETREATING WARM FRONT. SUNDAY-MONDAY: ABOVE NORMAL TEMPERATURES WILL BE THE MAIN STORY WITH A STRONG LOW-LEVEL THERMAL RIDGE FROM THE SOUTHERN HIGH PLAINS NORTHEASTWARD INTO OUR AREA. THE MODELS SHOW OUR AREA IN A CAPPED WARM SECTOR SUNDAY. A COLD FRONT IS PROGGED TO REACH AS FAR SOUTH AS CENTRAL KS SUNDAY NIGHT BEFORE STALLING...THEN RETREATING BACK NORTHWARD AS A WARM FRONT BY MONDAY AFTERNOON. WITH FAIRLY WARM 800 MB TEMPERATURES OF +15 TO +17 C...WILL KEEP DRY FORECAST IN PLACE DURING THE PERIOD. GUSTY SOUTHERLY WINDS ARE EXPECTED BOTH DAYS. TUESDAY-FRIDAY: THE UPPER TROF IN THE WEST WILL EJECT OUT ACROSS THE CENTRAL PLAINS TUESDAY INTO WEDNESDAY. WILL MAINTAIN LOW CHANCES FOR THUNDERSTORMS TUESDAY EAST OF THE DRYLINE PASSAGE ACROSS SOUTHEAST KANSAS. SOUTHWEST-WESTERLY DOWNSLOPE BEHIND DRYLINE WILL SUPPORT WELL ABOVE NORMAL HIGHS TUESDAY AFTERNOON. THE AFOREMENTIONED UPPER TROF IS PROGGED TO GET ABSORBED INTO A POLAR VORTEX OVER SOUTHEASTERN CANADA MID TO LATE WEEK. THIS WILL DRAW SLIGHTLY COOLER THAN NORMAL AIR DOWN HERE BY THURSDAY/FRIDAY. SLIGHT CHANCES FOR RAIN RETURN TO THE PICTURE LATE THURSDAY INTO FRIDAY WITH BOTH THE GFS AND ECMWF SHOWING AN ISENTROPIC LIFT PATTERN DEVELOPING...ALTHOUGH THERE ARE SOME TIMING DIFFERENCES WITH THE ECMWF FASTER. JMC FIRE WEATHER... AN UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE WESTERN STATES SUNDAY INTO MONDAY...THEN LIFTING OUT ACROSS THE CENTRAL PLAINS ON TUESDAY. GUSTY SOUTH-SOUTHWESTERLY WINDS AND ABOVE NORMAL TEMPERATURES WILL RESULT IN VERY HIGH GRASSLAND FIRE DANGER LEVELS ACROSS MUCH OF THE AREA MAINLY DURING THE LATE MORNING AND AFTERNOON HOURS EACH DAY. AT THIS TIME...IT DOES NOT APPEAR THAT FIRE WEATHER HEADLINES WILL BE NEEDED BUT WE WILL CONTINUE TO MONITOR ANY FORECAST CHANGES CLOSELY. TUESDAY AFTERNOON LOOKS TO BE THE PERIOD OF BIGGEST CONCERN BEHIND THE DRYLINE IN SOUTH CENTRAL AND CENTRAL KS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 53 78 56 / 80 30 10 10 HUTCHINSON 56 51 78 54 / 80 30 10 10 NEWTON 56 52 77 55 / 80 40 10 10 ELDORADO 56 53 77 56 / 80 40 10 10 WINFIELD-KWLD 58 54 77 57 / 80 30 10 10 RUSSELL 56 50 80 50 / 50 30 10 10 GREAT BEND 56 50 80 50 / 60 30 10 10 SALINA 56 51 78 53 / 70 40 10 10 MCPHERSON 56 51 78 54 / 80 30 10 10 COFFEYVILLE 59 56 78 58 / 70 30 10 10 CHANUTE 56 54 76 57 / 80 50 10 10 IOLA 55 53 76 57 / 80 50 10 10 PARSONS-KPPF 58 55 77 58 / 70 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 19, 9:45 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 945 AM CDT SAT MAR 19 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201445- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 945 AM CDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY ACROSS THE AREA TODAY...WITH A LESSER CHANCE OF STORMS TONIGHT. THESE STORMS COULD BE SEVERE WITH HAIL OF QUARTER SIZE OR LARGER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY IN SOUTHEASTERN KANSAS. IF STORMS DO DEVELOP...THEY COULD BECOME SEVERE. GUSTY SOUTH TO SOUTHWESTERLY WINDS AND WARMER THAN NORMAL TEMPERATURES WILL RETURN FROM SUNDAY THROUGH TUESDAY. THIS WILL CREATE VERY HIGH GRASSLAND FIRE DANGER ACROSS MUCH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Mar 19, 11:13 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1113 AM CDT SAT MAR 19 2011 KSZ095-099-191700- MONTGOMERY-WILSON- 1113 AM CDT SAT MAR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND WILSON COUNTIES... AT 1110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ELK CITY...OR 20 MILES NORTHEAST OF SEDAN...AND MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Special weather statement, Mar 19, 11:50 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1150 AM CDT SAT MAR 19 2011 KSZ094-098-191730- CHAUTAUQUA-ELK- 1150 AM CDT SAT MAR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA AND ELK COUNTIES... AT 1147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SEDAN...AND MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Special weather statement, Mar 19, 11:51 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1151 AM CDT SAT MAR 19 2011 KSZ096-191730- NEOSHO- 1151 AM CDT SAT MAR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NEOSHO COUNTY... AT 1147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR THAYER...OR 8 MILES SOUTH OF CHANUTE...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Special weather statement, Mar 19, 12:16 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1216 PM CDT SAT MAR 19 2011 KSZ099-191800- MONTGOMERY- 1216 PM CDT SAT MAR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY... AT 1215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DEARING...OR NEAR COFFEYVILLE... AND MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Local storm report, Mar 19, 12:36 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1236 PM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL 1 W COFFEYVILLE 37.04N 95.65W
03/19/2011 E0.88 INCH MONTGOMERY KS TRAINED SPOTTER
&&
VJPSpecial weather statement, Mar 19, 12:36 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1236 PM CDT SAT MAR 19 2011 KSZ100-191815- LABETTE- 1236 PM CDT SAT MAR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE COUNTY... AT 1233 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR COFFEYVILLE...AND MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:18 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 57 min |
| Mar 19, 9:45 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 60 min |
| Mar 19, 10:05 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 44 min |
| Mar 19, 10:28 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 29 min |
| Mar 19, 10:40 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 65 min |
| Mar 19, 11:11 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 25 min |
| Mar 19, 1:55 PM CDT | Areal Flood Warning | ICT | Montgomery | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.